# SDR 99UAL900607

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Malfunctioned
- Location: Potable Water
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERTED TO MCI DUE TO VIBRATION IN AFT GALLEY AREA.  *S/D*  POTABLE WATER FILL/SHUTOFF VALVE WAS FOUND OPEN, CAUSING PRESSURE TO VENT AND MAKE WATER LINE VIBRATE.  VALVE WAS MOVED TO CLOSED POSITION AND VIBRATION WENT AWAY.
